# SDR UPS01437312

- Difficulty date: November 16, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS EXIT SIGN OVER CREW SERVICE DOOR INOP.  REMOVED BATTERY POWER SUPPLY IAW MM 33-51-04.  REINSTALLED SAME POWER SUPPLY MODULE IAW B747 MM 33-51-04.  RELAMPED LIGHTED EXIT SIGN IAW B747 MM 33-51-02, OPS CHECKS GOOD.
